2015 I Have Gotten A Period What Does That Mean?
This is unlikely (but not impossible) to be your period. It can take up to 18 months to regain your fertility after stopping Depo, but it is sooner for some women.
It is more likely to be hormonal bleeding, caused by the falling level of progesterone in your body, as the Depo leaves it.
You may also experience other hormonal symptoms, such as sore breasts, bloating, cramping, back ache, mood swings etc.
Only time will tell. You can also monitor your fertility naturally, by taking your temperature & monitoring vaginal mucus. If you have a look on line at how to do this (Google Natural Family Planning), you will be able to know the signs to look for, to tell you when you are actually ovulating & when your bleed is an actual period, rather than just hormonal breakthrough bleeding. For example, when on a period, your temperature will be noticeably lower (on a thermometer) than when you are not, & are just having breakthrough bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2015 • 1 answer
Depo-Provera - I have been on depo a year and four months. Started Aug 2013 I ended it April 2015. I
Posted 20 Sep 2015 • 2 answers
Depo-Provera - I've been on the depo shot for two and a half years ive never had periods on it but I
Posted 13 Jan 2016 • 0 answers
Posted 1 Jul 2016 • 1 answer
Posted 18 Dec 2017 • 1 answer